On Pommerenke's inequality for the eigenvalues of fixed points
Colloquium Mathematicum, Tome 62 (1991) no. 1, pp. 167-177
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_62_1_167_177,
author = {G. Levin},
title = {On {Pommerenke's} inequality for the eigenvalues of fixed points},
journal = {Colloquium Mathematicum},
pages = {167--177},
year = {1991},
volume = {62},
number = {1},
doi = {10.4064/cm-62-1-167-177},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-62-1-167-177/}
}
TY - JOUR AU - G. Levin TI - On Pommerenke's inequality for the eigenvalues of fixed points JO - Colloquium Mathematicum PY - 1991 SP - 167 EP - 177 VL - 62 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-62-1-167-177/ DO - 10.4064/cm-62-1-167-177 LA - en ID - 10_4064_cm_62_1_167_177 ER -
G. Levin. On Pommerenke's inequality for the eigenvalues of fixed points. Colloquium Mathematicum, Tome 62 (1991) no. 1, pp. 167-177. doi: 10.4064/cm-62-1-167-177
Cité par Sources :